# SDR ASAA2022101240272

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 23,634 hours, 7,428 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 1591503
- Condition: Faulty
- Location: Aftcargo Compart
- Part time: 23,634 hours, 7,428 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE OPERATING IN ALTN MODE FOR PRESSURIZATION UNDER ASA MEL 21-14C THE AUTO FAIL LIGHT ILLUMINATED DURING CLIMBOUT AT FL240. OPERATED REMAINDER OF FLIGHT UNDER MAN MODE. PRESSURIZATION WAS FLUCTUATING AND HARD TO CONTROL. GROUNDED - YES. REMOVED AFT OUTFLOW VALVE ASSY. REF B737-900 AMM 21-31-03-000-801. INSTALLED NEW OUTFLOW VALVE PER AMM 21-31-03.
